# SDR USAA2011072800001

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 56,102 hours, 38,656 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5000387D4
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED A HOT ODOR IN RIGHT REAR LAVATORY.  CHECKED COFFEE POTS OFF AND ALL COMPARTMENTS.  ODOR GONE AFTER 10 MINUTES.  MAINTENANCE INSPECTED AFT GALLEY AREA AND NOTED AFT RIGHT COFFEEMAKER HAD ODOR.  REMOVED AND REPLACED AFT RIGHT COFFEEMAKER.  OPERATIONAL CHECK GOOD.
